Mathematical Methods of Statistics

, Volume 26, Issue 2, pp 154–158 | Cite as

On unlinking of continuous statistics of normal sample



This paper contains a theorem connected with Y. V. Linnik’s conjecture on conditions of independence of a pair of normal sample statistics, which are continuous and homogeneous. These properties are significant for the problem, as it is seen from the proof.


unlinking of a pair of statistics U-hypothesis gamma-function Stirling’s formula 

2000 Mathematics Subject Classification



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. A. Zinger and Y. V. Linnik, “Polynomial Statistics of a Normal Sample”, Dokl. Akad. Nauk SSSR 176 (4), 766–767 (1967).MathSciNetMATHGoogle Scholar
  2. 2.
    Y. V. Linnik, Lećons sur les problèmes de statistique analytique (Gauthiers-Villars, Bokforlaget Natur och Kultur, Paris–Stockholm, 1968).MATHGoogle Scholar
  3. 3.
    A. M. Kagan, Y. V. Linnik, and C. R. Rao, Characterization Problems in Mathematical Statistics (Wiley, New York, 1973).MATHGoogle Scholar
  4. 4.
    E. T. Whittaker and G. N. Watson, A Course of Modern Analysis (Cambridge Univ. Press, Cambridge, 1927), Part. 2.MATHGoogle Scholar

Copyright information

© Allerton Press, Inc. 2017

Authors and Affiliations

  1. 1.St.Petersburg Univ. of Aerospace InstrumentationSt.PetersburgRussia

Personalised recommendations